# SDR SWI202405080352

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130542
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LOWER LEADING EDGE CHAFED.   (C-CHECK RO 5/6/2024)   INSTALLED NEW R/H AILERON SKIN LOWER OTBD LEADING EDGE PANEL P/N: CC670-13054-2 REF DRW CC670-13000 REV -D, CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01. AND INSTALLED NEW R/H AILERON SKIN LOWER INBD LEADING EDGE PANEL P/N: CC670-13053-2 REF DRW CC670-13000 REV -D, CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01. SEE CONTINUATION FOR WORK PERFORMED.   COMPLIED WITH 57-900-1002-SKY.
